Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had unprotected intercourse. Took morning after pill and primolute n. Missing periods. Chances of pregnancy?

Hi i had an unprotected sex after 15 days of my last periods.then i took morning after pills after 2 hours of sex.after that i was so much worried n consulted my doctor aunty.she sugested me to take primolute n.after 3 days of taking then i got my period on the same date when my periods were due.but they were lighter then i usualy have just 3 days normaly i have for 5 days.since then i m not having my periods and its almost 2 months.m much worried just tell me is there any posiblity of pregnency?
Asked On : Tue, 5 Jun 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The light periods you had might be due to withdrawal bleeding due to the contraceptive pills you took. The delay in periods now could be due to pregnancy or hormonal imbalance. Pregnancy needs to be ruled out after a urine test.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor